# SDR TSAA0452074

- Difficulty date: October 11, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N741AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28641
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ETOPS FLT 444, HNL-OAK, RT SERVICE DOOR EXTERIOR HANDLE IN VIEW OF WINDOW FROM INSIDE.  NO PRESSURIZATION PROBLEM.  RETURNED TO HNL.  PERFORMED FIM TASK 52-10-00-810-808.  VERIFIED FWD SERVICE DOOR IN LOCKED POSITION WITH HANDLE STOWED.  PERFORMED VISUAL INSPECTION OF THE FORWARD SERVICE DOOR.  NO DEFECTS NOTED.  OVER GROSS WEIGHT LANDING <200 FT MIN DESCENT ON LANDING.  PERFORMED OVERWEIGHT LANDING INSPECTION IAW AMM 05-51-35-2, PHASE I INSPECTION DUE TO AIR RETURN.  NO DEFECTS NOTED.
